English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Three interacting strings in two dimensions: non-universal and multiple unbinding transitions

MPS-Authors
There are no MPG-Authors available
Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Netz, R. R., & Lipowsky, R. (1994). Three interacting strings in two dimensions: non-universal and multiple unbinding transitions. Journal de Physique I, 4, 47-75. doi:10.1051/jp1:1994120.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0015-76E2-B
Abstract
There is no abstract available